# SDR CA070615006

- Difficulty date: June 13, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 29,182 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2300 · Communications System
- Part: Audio Control
- Part number: M1035CHKFJLJ2
- Part serial: 9505195
- Condition: Sticking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BUTTONS HAVE TO BE PRESSED NUMEROUS TIMES BEFORE THEY ENGAGE, REPLACED UNIT (TC NR 20070615006)
